# SDR RAIA970614

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 870
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024762
- Condition: Out Of Adjust
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7448 - NR 1 ENGINE LOW TORQUE ON TAKEOFF.  CALIBRATED TORQUE SIGNAL CONDITIONER.  (X)
